Doctor insights on:
Will I Experience Withdrawal Symptoms Stopping Zoloft After Only Using It 3 Days
Will I experience withdrawal symptoms stopping Zoloft (sertraline) 50mg after only two weeks of use?
I went off of Zoloft (sertraline) recently and all withdrawal symptoms have subsided except for horribly fowl gas and stomach discomfort. When/How will this stop?
Soon: Robert, hopefully you stopped your sertraline (Zoloft) with the help of your physician. I would be more worried that your psychiatric symptoms could come back. If you were on sertraline for over a month, it may take about a week for the stomach upset to subside. If it lasts longer than this your stomach issues are unlikely due to the sertraline, and I would see your physician for a work-up. Read more
I stopped taking my Zoloft (sertraline) 3 weeks ago, the withdrawal symptoms were bad so I went back on tonight and I feel real sick. Not sure if It's a concern?
About 5 to 7 days: Half life is about a day. So on a dose of 50 mg, every day there will be 1/2 left from the day before. Other factors include age of patient, frequency and amount used. Read more
DEPENDS ON SYMPTOM: In an otherwise healthy patient, whose dose has been gradually reduced prior to discontinuing, symptoms are usually mild and "self-limiting". Two to four weeks is common. Symptoms which were relieved with the zoloft (sertraline) may rebound on discontinuation and are not the same as the withdrawal symptoms. Patients differ. Read moreSee 2 more doctor answers
Can I take Zoloft to help withdrawal symptoms from pristiq (desvenlafaxine) until I can get the pristiq (desvenlafaxine) filled tomorrow?
Not generally: A good idea to take Depression medicines intermittently or as needed. Not sure if it will help. Zoloft is quite different than Pristiq (desvenlafaxine) and may cause unwanted side effects even if taken for only 1 or 2 days. You may try any over the counter headache / nausea med which are the main side effects of "withdrawal". Maybe a Physician from your State is available on HeathTaP Prime to refill today? Read more
Tapering off of. 5 mg of klonopin after taking it for 10 yrs for anxiety and ocd. Taking Zoloft (sertraline) in its place. What withdrawal symptoms will I have?
Probably none: If you taper this med very slowly you should have no issues. You were only on a very low dose to begin with. Read more
Possibly?: Don't know your previous dose, how long you were on it or how it was stopped. SSRI discontinuation syndrome symptoms may include: flu-like sx’s, insomnia, nightmares, vivid dreams, anxiety, tearfulness, low mood, irritability, nausea, vomiting, cramps, loose stools, loss of appetite, dizziness, flushing, sweating, headache, lethargy, imbalance, vertigo, sensation of electric shocks & other Read moreSee 1 more doctor answer
If stopped suddenly,: The ssri's can cause a discontinuation syndrome that can make you feel like you have the flu for a week or so. It can also give you what my patients call brain zaps and the feeling that when you turn your head, it takes a second for your eyes to catch up. Why not taper it with your doctor's help? Read moreSee 2 more doctor answers
I've been on sertraline 200mg for 6years, I've stopped them completely, its what I want, its been 1wk, when will withdrawal symptoms end as I feel crazy.
Hard to say: You say you abruptly stopped a substantial dose of sertaline. It's not likely to be life-threatening, but could be very uncomfortable for several weeks. If you're determined to stop the medication (and your doctor agrees this is wise) you could work together in a more gradual process. I see you're on fluoxetine, venlafaxine, and amitriptylene also though -- so if this is true you may be fine. Read moreSee 2 more doctor answers
I stopped Sertraline cold turkey after about 5 years on it. I only took a small dosage of 25 mg. My question is, how long do the withdrawal symptoms last? I felt swimmy headed for about 2 weeks, that finally went away, and now I just have random sudden
Most sx's resolve: Within 2 weeks. SSRI discontinuation syndrome symptoms may include: flu-like sx’s, insomnia, nightmares, vivid dreams, anxiety, tearfulness, low mood, irritability, nausea, vomiting, cramps, loose stools, loss of appetite, dizziness, flushing, sweating, headache, lethargy, imbalance, vertigo, sensation of electric shocks & other sensory disturbances, & hyperarousal. Read moreSee 1 more doctor answer
I've been on celexa 10mg for 20 days now. Would I have withdrawal symptoms if I stopped it? Or how do you stop 10mg? Not stopping on my own. J/w if ido
Talk w MD & do gradu: You should tell ur M.D. of the plan to discontinue. In 3 weeks the anti-depressant effect should just be taking effect & you might not want to lose it and possibly become symptomatic again. If you r discontinuing you may not have any withdrawal symptoms or they could be mild. You can minimize the possibility by taking one pill every other day for a week and then one pill every 3 days for a week Read more
- Talk to a doctor online
- Will i have withdraw symptoms after taking zoloft for 2 days
- What symptoms from stopping zoloft?
- My period only lasted 3 days am i pregnant
- Is it possible i have alcohol withdrawal after drinking for only one week?
- Withdrawal symptoms from stopping crestor
- Hives days after stopping breo
- Pregnancy symptoms three days after conception
- Hiv symptoms 3 days after exposure
- I only poop every 3 days